MathSciNet Relay Station
MathSciNet bibliographic data
MR2372494 (2008k:35475) 35R10 (35B45 35K15)
Laurent, Thomas Local and global existence for an aggregation equation. Comm. Partial Differential Equations 32 (2007), no. 10-12, 1941–1964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement